Purchase this Product and Earn 0.25 Reward Points ($0.25)

Fenpaed Oral Ibuprofen Liquid 200ml

Earn 0.25 Reward Points
$12.50

For Fast & Effective Reduction of Pain & Temperature

You will earn up to 0.3 Larson's Points which are redeemable on your next purchase.

Details

Fenpaed® Ibuprofen Oral Liquid reduces fever and soothes away pain in infants and children from teething, toothache, dental procedures, headache, earache, muscular aches and pains, immunisation, sore throat, period pain and aches and pains associated with colds and flu.


UPC_099186003504

Directions

For oral use. Shake the bottle well before use.

Children's Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.

Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.

Age Average Body Weight (kgs) Dose (mL)

6-12 months 8-10 4-5

1-3 years 10-14 5-7

3-5 years 14-18 7-9

5-7 years 18-22 9-11

7-9 years 22-28 11-14

9-12 years 28-40 14-20


Ingredients

100 mg/5 mL Ibuprofen; each mL contains 20 mg of ibuprofen.


Warnings

Fenpaed® Oral Liquid is for the relief of minor and temporary ailments, and should be used strictly as directed. Prolonged use without medical supervision could be harmful.

Do not use Fenpaed® if you have a stomach ulcer, impaired kidney function, heart failure, or if you are allergic to ibuprofen or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use Fenpaed® if you have asthma.

Do not use Fenpaed® during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy.

Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting. Unless advised by your doctor or pharmacist, do not use Fenpaed® with products containing ibuprofen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly.

Do not use for more than a few days at a time. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.


Reviews

There are no reviews yet.

Add a review

Fenpaed Oral Ibuprofen Liquid 200ml

Earn 0.25 Reward Points
$12.50